Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 37 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
Hyperbolic surface subgroups of one-ended doubles of free groups

Kim, Sang-hyun; Oum, Sang-ilresearcher, JOURNAL OF TOPOLOGY, v.7, no.4, pp.927 - 947, 2014-12

22
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

23
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

24
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

25
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

26
Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

27
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

28
Vertex-minors and the Erdos-Hajnal conjecture

Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

29
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

30
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

rss_1.0 rss_2.0 atom_1.0